# SDR USAA001146

- Difficulty date: July 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHORD ANGLE CRACKED 5 INCHES, HORIZ CENTER BOX, LEFT THRUST BEAM UPPER CHORD ANGLE.  REMOVED AND REPLACED BRACKET PER SRM 51-40-05 AND BOEING DRAWING 71046.  (M)
